My dr. wants me off Effexor. She said to take 1 every other day (I was on 150 every day). I didn't take the med. on Sat (day 1 after being told this). Woke up feeling like I had the flu Sun. morning (achy, nausea, dizzy) couldn't fathom the idea of eating or taking any meds by mouth. Sun. evening throwing up. Same for mon. Took 1 Effexor mon. night (several hours after throwing up). Felt a little better Tues. Was able to eat a little and keep it and fluids down. Still have nausea today but eating a little more and not dizzy. I know it's not the flu (no other symptoms). I thought it might be something I ate on Sat and Sun. Now I've read that there can be nasty withdrawal symptoms. BTW, it's in capsule form so I can't break it in 1/2. I only started Effexor less than a year ago. Anyone else experience this type of stuff coming off Effexor? If so, how'd you live through it? HOw long did it last?